# SDR CALA2016111800937

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 60,183 hours, 20,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE ON FROM ROW 7-10.  RESET CIRCUIT BREAKER, ALL LIGHTS NOW OPS. CHECKED GOOD IAW 33-51-00-720-801.
